# SDR NWAA09616314

- Difficulty date: February 27, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 42,916 hours, 5,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RT SIDE EXTERIOR EMERGENCY LIGHT 2ND FROM AFT IS INOP. MX REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
